# SDR SWIA200312458

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 11,817 hours, 17,477 cycles
- Engine: Pwa PW118
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER ONE STALL WARNING SYSTEM TEST DOES NOT CLEAR THE STALL WARNING ANNUNCIATION FROM THE MAP. REMOVED AND REPLACED STALL WARNING TEST PANEL.  OPS CHECK GOOD IAW 27-00-00.
